Alert archive / Indiana / River Flood Warnings in 2016
River Flood Warning 118, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Apr 28, 2016, 11:46 AM EDT for Jackson County, Lawrence County, Washington County, Indiana. It took effect at Apr 28, 2016, 11:49 PM EDT. It was in force for 50 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2016, 11:46 AM EDT (15:46 UTC)
- In effect from
- Apr 28, 2016, 11:49 PM EDT
- Expired
- May 1, 2016, 2:00 AM EDT
- In force
- 50 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, IN, Lawrence County, IN, Washington County, IN
The radar
The Indianapolis radar (KIND), 90 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork White River near Seymour (SERI3). The gauge peaked at 12.68 ft at Apr 29, 2016, 12:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03365500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
617
WGUS43 KIND 281546
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1146 AM EDT THU APR 28 2016
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in southern Indiana...
East Fork White River...Muscatatuck River...White River...
.Lowland flooding will develop along portions of the East Fork White
... Muscatatuck and White Rivers in southern Indiana. Flooding will
begin this evening and continue in southwest Indiana into the first
week of May. At this time flood crests are expected to be lower than
those of middle April.
Rains of 1 to more than 2 inches fell along and south of the I-70 in
central and southern Indiana from Tuesday evening through late
Thursday morning. Additional rainfall of around an inch could fall
during the weekend. This rain could cause slightly higher crests and
prolong lowland flooding.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-291546-
/O.NEW.KIND.FL.W.0118.160429T0349Z-160501T0600Z/
/SERI3.1.ER.160429T0349Z.160429T1800Z.160430T1800Z.NO/
1146 AM EDT THU APR 28 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the East Fork White River at Seymour.
* from this evening to late Saturday night.
* At 10:45 AM Thursday the stage was 9.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 13.2 feet by tomorrow early afternoon. The river will fall
below flood stage by Saturday early afternoon.
* At 13.5 feet...Lowland flood continues. Jackson County Road 700 E
begins to flood.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC093-101-291545-
/O.NEW.KIND.FL.W.0119.160501T1200Z-160503T0959Z/
/BEDI3.1.ER.160501T1200Z.160502T0600Z.160502T2159Z.NO/
1146 AM EDT THU APR 28 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the East Fork White River near Rivervale.
* from Sunday morning to late Monday night.
* At 10:30 AM Thursday the stage was 12.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
rise to near 20.5 feet by early Monday morning. The river will
fall below flood stage by Monday afternoon.
* At 20.5 feet...Lawrenceport Road just east of Lawrenceport and on
the south side of river begins to flood around this level. By 22
feet this road is impassable. During typical floods in this
area...this portion of the road can be flooded by 5 to more than 10
feet of water. During the January 2005 flood...this area would
have been near the "bottom" of the river...underwater by nearly 17
feet. In the great March 1913 flood...more than 25 feet of water
would have covered this location.
&&
LAT...LON 3880 8618 3878 8631 3882 8643 3877 8646
3872 8631 3878 8613
$$
INC071-093-175-291545-
/O.NEW.KIND.FL.W.0120.160430T0533Z-160507T2000Z/
/WHLI3.1.ER.160430T0533Z.160501T0600Z.160507T1400Z.NO/
1146 AM EDT THU APR 28 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Muscatatuck River at Wheeler Hollow.
* from late Friday night to Saturday May 07.
* At 10:36 AM Thursday the stage was 12.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and
continue to rise to near 20.5 feet by early Sunday morning. The
river will fall below flood stage by late Saturday morning.
* At 20.0 feet...High water is noticed along the river. Flood waters
in a few backyards. A few roads are flooded.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$
INC027-055-083-291545-
/O.NEW.KIND.FL.W.0121.160501T0600Z-160501T1800Z/
/ELLI3.1.ER.160501T0600Z.160501T0600Z.160501T0600Z.NO/
1146 AM EDT THU APR 28 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Elliston.
* from late Saturday night to Sunday afternoon.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.0
feet early Sunday morning.
* At 18.0 feet...River approaching River Road north of CR 150 W in
Greene County. Some low lying agricultural land begins to flood.
&&
LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
3908 8694 3912 8692
$$
INC027-051-083-125-291545-
/O.NEW.KIND.FL.W.0122.160501T2230Z-160503T0800Z/
/FREI3.1.ER.160501T2230Z.160502T0600Z.160502T2000Z.NO/
1146 AM EDT THU APR 28 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Edwardsport.
* from Sunday evening to late Monday night.
* At 7:00 AM Thursday the stage was 12.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* At 15.0 feet...Flooding of low agricultural fields begin. Daviess
CR 375 WN and North River Rd in Knox County located inside the
levees are flooded.
&&
LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
3877 8723 3885 8712
$$
ILC185-INC027-051-083-125-291545-
/O.NEW.KIND.FL.W.0123.160429T0632Z-160505T1536Z/
/PTRI3.1.ER.160429T0632Z.160430T1200Z.160505T0336Z.NO/
1146 AM EDT THU APR 28 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Petersburg.
* from late tonight to Thursday May 05.
* At 10:30 AM Thursday the stage was 12.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 18.2 feet by Saturday early afternoon.
The river will fall below flood stage by Wednesday before midnight.
* At 18.0 feet...Lowland flooding begins to flood several Pike County
roads. Many of the following county roads begin to flood around
this level...east of SR 57 include CR 750N...CR 600N and CR 1000E.
Pike county road subject to flooding west of SR 57 include...CR 250
W...CR 400W...CR 675N...CR 700 N...CR 1000w...CR 900W...CR 700W
and CR 775W.
&&
LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
3851 8744 3850 8729 3852 8722
$$
ILC185-INC051-083-291545-
/O.NEW.KIND.FL.W.0124.160429T2200Z-160506T1400Z/
/HAZI3.1.ER.160429T2200Z.160501T0600Z.160506T0200Z.NO/
1046 AM CDT THU APR 28 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Hazleton.
* from Friday evening to Friday May 06.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.1
feet early Sunday morning.
* At 19.0 feet...Flood waters cover the Hazleton softball field.
Pottsville Road is underwater and impassable.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$2 follow-up statements
351
WGUS83 KIND 291432
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1032 AM EDT FRI APR 29 2016
...A Flood Warning continues for portions of the following rivers in
Indiana...
East Fork White River...Muscatatuck River...Wabash River...White
River...
.Additional lowland river flooding will develop during the early days
of May in southern Indiana. Flooding will not be as extensive or as
high as flood waters seen during the middle of April. Flooding will
persist from a few days to a week in southwest Indiana.
Rivers in southern Indiana were approaching bankfull levels late
Friday morning. Much of east central Illinois and central Indiana
will receive an inch or more of rainfall during the weekend.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-301432-
/O.EXT.KIND.FL.W.0118.000000T0000Z-160504T1400Z/
/SERI3.1.ER.160429T0655Z.160430T0000Z.160504T0200Z.NO/
1032 AM EDT FRI APR 29 2016
The Flood Warning continues for
The East Fork White River at Seymour.
* until Wednesday morning.
* At 8:45 AM Friday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.4 feet by this
evening. The river will fall below flood stage Tuesday before
midnight.
* At 13.5 feet...Lowland flood continues. Jackson County Road 700 E
begins to flood.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC093-101-301431-
/O.EXT.KIND.FL.W.0119.160502T0600Z-160504T0600Z/
/BEDI3.1.ER.160502T0600Z.160502T1800Z.160503T1800Z.NO/
1032 AM EDT FRI APR 29 2016
The Flood Warning continues for
The East Fork White River near Rivervale.
* from late Sunday night to late Tuesday night.
* At 9:30 AM Friday the stage was 14.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Monday morning and
continue to rise to near 20.2 feet by Monday early afternoon. The
river will fall below flood stage by Tuesday early afternoon.
* At 20.0 feet...Lowest agricultural lands begin to flood near
Rivervale.
&&
LAT...LON 3880 8618 3878 8631 3882 8643 3877 8646
3872 8631 3878 8613
$$
INC071-093-175-301431-
/O.EXT.KIND.FL.W.0120.160430T0710Z-000000T0000Z/
/WHLI3.1.ER.160430T0710Z.160501T1200Z.000000T0000Z.NO/
1032 AM EDT FRI APR 29 2016
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* from late tonight until further notice.
* At 10:36 AM Thursday the stage was 12.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to
rise to near 20.5 feet by Sunday morning. additional rises are
possible thereafter.
* At 20.0 feet...High water is noticed along the river. Flood waters
in a few backyards. A few roads are flooded.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$
INC027-055-083-301431-
/O.EXT.KIND.FL.W.0121.160503T0300Z-160505T0600Z/
/ELLI3.1.ER.160503T0300Z.160503T1800Z.160504T1800Z.NO/
1032 AM EDT FRI APR 29 2016
The Flood Warning continues for
The White River at Elliston.
* from Monday evening to late Wednesday night.
* At 8:50 AM Friday the stage was 15.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* At 18.0 feet...River approaching River Road north of CR 150 W in
Greene County. Some low lying agricultural land begins to flood.
&&
LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
3908 8694 3912 8692
$$
INC027-051-083-125-301431-
/O.EXT.KIND.FL.W.0122.160501T0000Z-160506T1800Z/
/FREI3.1.ER.160501T0000Z.160501T1200Z.160506T0600Z.NO/
1032 AM EDT FRI APR 29 2016
The Flood Warning continues for
The White River at Edwardsport.
* from Saturday evening to Friday May 06.
* At 7:00 AM Friday the stage was 13.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* At 16.0 feet...Old Vincennes Road and residential property in this
area begin to flood. Flooding of low agricultural fields occurs
along portions of the river.
&&
LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
3877 8723 3885 8712
$$
ILC185-INC027-051-083-125-301431-
/O.EXT.KIND.FL.W.0123.000000T0000Z-160508T1600Z/
/PTRI3.1.ER.160430T0215Z.160504T1200Z.160508T0400Z.NO/
1032 AM EDT FRI APR 29 2016
The Flood Warning continues for
The White River at Petersburg.
* until Sunday May 08.
* At 9:30 AM Friday the stage was 14.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 18.8 feet by Wednesday early afternoon. The river will
fall below flood stage by early Sunday morning.
* At 19.0 feet...Low bottomlands flood and flooding begins on higher
bottomlands. State Road 257 may begin to flood if Shoals gage
reading is over 17 feet. Private levees may be overtopped in many
cases.
&&
LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
3851 8744 3850 8729 3852 8722
$$
ILC185-INC051-083-301431-
/O.EXT.KIND.FL.W.0124.160430T1103Z-160509T1200Z/
/HAZI3.1.ER.160430T1103Z.160505T0000Z.160509T0000Z.NO/
932 AM CDT FRI APR 29 2016
The Flood Warning continues for
The White River at Hazleton.
* from Saturday morning to Monday May 09.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.1
feet Wednesday evening.
* At 19.0 feet...Flood waters cover the Hazleton softball field.
Pottsville Road is underwater and impassable.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$
ILC033-101-INC083-153-301431-
/O.CON.KIND.FL.W.0125.160502T0815Z-160505T1800Z/
/HUTI2.1.ER.160502T0815Z.160504T0600Z.160505T0600Z.NO/
932 AM CDT FRI APR 29 2016
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* from late Sunday night to Thursday afternoon.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.8
feet early Wednesday morning.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-301431-
/O.CON.KIND.FL.W.0126.160502T1200Z-160505T2136Z/
/RVTI3.1.ER.160502T1200Z.160503T0000Z.160505T0936Z.NO/
1032 AM EDT FRI APR 29 2016
The Flood Warning continues for
The Wabash River at Riverton.
* from Monday morning to Thursday afternoon.
* At 10:00 AM Friday the stage was 11.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
rise to near 15.9 feet by Monday evening. The river will fall
below flood stage by Thursday morning.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$
ILC047-059-185-193-INC051-083-129-301431-
/O.CON.KIND.FL.W.0127.160502T0430Z-160509T0100Z/
/MCRI2.1.ER.160502T0430Z.160506T0600Z.160508T1300Z.NO/
932 AM CDT FRI APR 29 2016
The Flood Warning continues for
The Wabash River at Mount Carmel.
* from late Sunday night to Sunday May 08.
* At 8:45 AM Friday the stage was 13.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday before midnight and
continue to rise to near 20.9 feet by early Friday morning. The
river will fall below flood stage by Sunday morning.
* At 21.0 feet...River Road in the Mount Carmel, Illinois area begins
to flood. Lowland flooding in progress. A few local river roads
are closed by high water.
&&
LAT...LON 3847 8777 3827 8800 3822 8800 3822 8794
3828 8781 3846 8765
$$667
WGUS83 KIND 301739
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
139 PM EDT SAT APR 30 2016
...The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...
East Fork White River...
.The East Fork White River at Seymour and near Rivervale is expected
to remain below flood stage. Therefore, the warnings have been
cancelled.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-301809-
/O.CAN.KIND.FL.W.0118.000000T0000Z-160504T1400Z/
/SERI3.1.ER.160429T0655Z.160429T1845Z.160430T0906Z.NO/
139 PM EDT SAT APR 30 2016
The Flood Warning is cancelled for
The East Fork White River at Seymour.
* At 12:45 PM Saturday the stage was 11.3 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 5:06 AM Saturday.
* Forecast...The river will continue to fall to 10.5 feet by tomorrow
morning.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC093-101-301809-
/O.CAN.KIND.FL.W.0119.000000T0000Z-160504T0600Z/
/BEDI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
139 PM EDT SAT APR 30 2016
The Flood Warning is cancelled for
The East Fork White River near Rivervale.
* At 12:30 PM Saturday the stage was 15.4 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 19.0 feet
early Wednesday morning.
&&
LAT...LON 3880 8618 3878 8631 3882 8643 3877 8646
3872 8631 3878 8613
$$
LEEWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 28, 10:20 AM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 28, 10:20 AM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1020 AM EDT THU APR 28 2016 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 323 AM EDT THU APR 28 2016 SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE TODAY AS A FRONTAL BOUNDARY AND LOW PRESSURE MOVE THROUGH THE REGION. WEAK HIGH PRESSURE WILL BRING A BRIEF RESPITE FROM THE UNSETTLED WEATHER FOR FRIDAY...BUT WET CONDITIONS RETURN FOR MUCH OF THE WEEKEND AS LOW PRESSURE TRACKS THROUGH THE OHIO VALLEY. DRY WEATHER WITH COOLER THAN NORMAL TEMPERATURES ARE EXPECTED THROUGH MOST OF THE FIRST HALF OF NEXT WEEK. A COLD FRONT WILL PROVIDE THE NEXT CHANCE FOR RAIN AND STORMS NEXT WEDNESDAY. && .NEAR TERM /THIS AFTERNOON/... ISSUED AT 952 AM EDT THU APR 28 2016 RADAR THIS MORNING SHOWS AN AREA OF SHOWERS OVER WESTERN OHIO THAT HAS JUST EXITED CENTRAL INDIANA. SURFACE ANALYSIS SHOWS A FRONTAL BOUNDARY LINGERING ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA...AND A LOW PRESSURE CENTER WAS FOUND ACROSS IOWA. COOL NE FLOW WAS FOUND ACROSS THE NORTHEAST PARTS OF THE FORECAST AREA...WHILE WARMER AND MOIST SOUTHERLY WINDS WERE FOUND ACROSS THE FAR SOUTH. FORECAST SOUNDINGS TODAY INDICATE CONVECTIVE TEMPS IN THE UPPER 60S. GIVEN THE BOUNDARY IN PLACE ALONG WITH DAYTIME HEATING...SHOWERS AND ISOLATED TSRA ARE EXPECTED TO DEVELOP BY AFTERNOON. FORECAST SOUNDINGS SUPPORT THIS...SHOWING STEEP LAPSE RATES THIS AFTERNOON WITH OVER 1200 J/KG OF CAPE...BEFORE MID LEVEL CAPPING ARRIVES BY 00Z. FURTHERMORE SUPPORT IS EXPECTED AS THE SURFACE LOW IS EXPECTED TO SLOWLY AND BROADLY PROPAGATE ACROSS THE ILLINOIS AND INDIANA TODAY...SHIFTING WINDS TO THE NORTHWEST AND PUSHING THE FRONTAL BOUNDARY SLIGHTLY FARTHER SOUTH TONIGHT. THUS HAVE TRENDED TOWARD A DRY FORECAST FOR THE NEXT 1-2 HOURS...BUT THEN BEGIN RAMPING UP POPS AS CONVECTIVE TEMPS ARE REACHED IN THE AFTERNOON. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 323 AM EDT THU APR 28 2016 FORECAST CHALLENGES FOCUS ON PRECIP CHANCES RETURNING LATE FRIDAY NIGHT INTO SATURDAY AS A NEW STORM SYSTEM IMPACTS THE OHIO VALLEY. ISOLATED SHOWERS AND STORMS WILL LINGER OVER NORTHERN COUNTIES THROUGH THE EVENING AS THE REMNANT SURFACE WAVE DEPARTS OFF TO THE EAST. TAIL END OF THE BOUNDARY WILL HANG BACK AS WELL INTO THE OVERNIGHT AND WITH WEAK FORCING ALOFT PERSISTING AS AN UPPER WAVE TRACKS ACROSS THE GREAT LAKES...MAY SEE A FEW LIGHT SHOWERS IN THE NORTH OVERNIGHT BEFORE ENDING. WEAK SURFACE HIGH PRESSURE AND RIDGING ALOFT WILL BUILD IN EARLY FRIDAY WITH A BRIEF PERIOD OF DRY WEATHER FOR THE OHIO VALLEY. MODEL SOUNDINGS CONTINUE TO ADVERTISE A SHALLOW INVERSION DEVELOPING DURING THE PREDAWN HOURS FRIDAY OVER THE NORTHERN HALF OF THE FORECAST AREA LINGERING THROUGH THE MORNING. THIS WILL LIKELY MANIFEST AS A LOW STRATUS DECK THAT WILL NOT MIX OUT UNTIL CLOSER TO MIDDAY AS THE INVERSION WEAKENS. WILL START OUT THESE AREAS MOSTLY CLOUDY...BUT EXPECT INCREASING SUNSHINE INTO THE AFTERNOON HOURS. MID AND HIGH LEVEL CLOUDS WILL BE ON THE INCREASE BY LATE DAY IN ADVANCE OF AN AREA OF LOW PRESSURE DEVELOPING OVER THE SOUTHERN PLAINS. MODEL CONSENSUS HAS TRANSITIONED BACK TO A FASTER ARRIVAL OF DEEPER MOISTURE INTO THE REGION AHEAD OF A FRONTAL BOUNDARY THAT WILL ALIGN NEAR THE OHIO RIVER BY SATURDAY MORNING. AFTER A DRY EVENING FRIDAY...ISENTROPIC LIFT WILL INCREASE QUICKLY AFTER 06Z SATURDAY AS A 45KT 850MB LOW LEVEL JET NOSES INTO THE LOWER OHIO VALLEY. SHOULD SEE SHOWERS EXPAND IN COVERAGE FROM THE SOUTHWEST IN THE PREDAWN HOURS...ENCOMPASSING THE ENTIRE FORECAST AREA BY MID MORNING AND MAKING FOR A VERY WET AND COOL SATURDAY. WILL INCREASE POPS TO CATEGORICAL FOR SATURDAY AS THE WARM FRONT LIFTS NORTH INTO THE REGION. EXPECT EMBEDDED THUNDER AS WELL WITH PLENTY OF ELEVATED INSTABILITY. RAIN AND THUNDERSTORMS WILL CONTINUE SATURDAY NIGHT WITH THE FRONT ACROSS CENTRAL INDIANA AND A SURFACE WAVE TRACKING INTO THE REGION FROM THE WEST. TEMPS...TRENDED TOWARDS THE WARMER MET GUIDANCE FOR HIGHS FRIDAY AS TEMPS LIKELY TO RISE INTO THE MID AND UPPER 60S OVER MUCH OF THE FORECAST AREA. WIDESPREAD RAIN AND A RAW EASTERLY FLOW NORTH OF THE WARM FRONT SUPPORTS GOING COOLER FOR SATURDAY...AND HAVE DROPPED HIGHS BACK INTO THE LOWER AND MID 60S. CERTAINLY PLAUSIBLE THAT MAY NEED TO DROP TEMPS EVEN FURTHER AS THE SIGNS ARE THERE FOR TEMPS TO REMAIN IN THE 50S...ESPECIALLY NORTH OF I-70. UTILIZED A MODEL BLEND FOR LOWS THROUGH THE PERIOD. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ISSUED AT 241 AM EDT THU APR 28 2016 MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS ACCEPTED FOR MOST ITEMS. ONE UPPER LOW WILL MOVE THROUGH THE AREA EARLY IN THE PERIOD KEEPING THE CHANCES FOR RAIN IN THE FORECAST. AFTER A BRIEF BREAK TUESDAY...AN UPPER TROUGH WILL DEEPEN ACROSS THE AREA AND ANOTHER COLD FRONT WILL MOVE THROUGH MID-WEEK. THIS WILL BRING AN ADDITIONAL CHANCE FOR RAIN. TEMPERATURES WILL REMAIN NEAR TO BELOW AVERAGE THROUGH THE PERIOD. THE MODELS HAVE BEEN STRUGGLING WITH THE DETAILS OF THIS SETUP WITH EACH RUN...SO CONFIDENCE IS LOWER THAN AVERAGE...ESPECIALLY IN LATER PERIODS. && .AVIATION /DISCUSSION FOR THE 281500Z TAF ISSUANCE/... ISSUED AT 1020 AM EDT THU APR 28 2016 CEILINGS EXPECTED TO BE VARIABLE THROUGHOUT THE REST OF THE MORNING AND EARLY AFTERNOON WITH A RELATIVELY STATIONARY BOUNDARY ACROSS THE AREA. UPDATED CURRENT CONDITIONS AND THE NEXT FEW HOURS TO BETTER MATCH OBS AND SATELLITE LOOP. PREVIOUS DISCUSSION FOLLOWS... IFR CONDITIONS WILL GIVE WAY TO VFR BY LATE AFTERNOON...BUT MVFR OR WORSE LIKELY AGAIN OVERNIGHT. LOW CONFIDENCE FORECAST THIS MORNING AS A BOUNDARY REMAINS ACROSS CENTRAL INDIANA. CEILINGS CHANGE FROM IFR TO VFR WITHIN SHORT DISTANCES...AND THE BOUNDARY IS EXPECTED TO MEANDER ACROSS THE AREA THROUGH MUCH OF THE DAY BEFORE MOVING OUT LATER THIS AFTERNOON. PLAYED THINGS PESSIMISTIC AND KEPT IFR AROUND FOR SEVERAL HOURS...THEN GRADUALLY RAISING CEILINGS. CEILINGS WILL LIKELY LOWER AGAIN OVERNIGHT TONIGHT THOUGH. CURRENT CONVECTION SHOULD BE OUT OF THE SITES BY VALID TIME...BUT SCATTERED CONVECTION WILL REDEVELOP TODAY. HOWEVER...AT THE MOMENT FEEL THAT THE COMBINATION OF SCATTERED COVERAGE AND LOW CONFIDENCE PRECLUDE MENTION IN TAFS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RYAN NEAR TERM...PUMA SHORT TERM...RYAN LONG TERM...50 AVIATION...50/CP
Hazardous weather outlook, Apr 28, 3:39 AM EDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 339 AM EDT THU APR 28 2016 INZ021-028>031-035>049-051>057-060>065-067>072-291000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 339 AM EDT THU APR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: ISOLATED TO SCATTERED THUNDERSTORMS. HAZARDS: HAIL...LIGHTNING...HEAVY RAIN...GUSTY WINDS. TIMING: ANYTIME THROUGH THIS EVENING...BUT GREATEST COVERAGE LIKELY PRIOR TO DAYBREAK THEN AGAIN THIS AFTERNOON AND EARLY EVENING. DISCUSSION: A FRONTAL BOUNDARY WILL LINGER ACROSS THE REGION TODAY. AS LOW PRESSURE TRACKS ALONG IT...EXPECT ISOLATED TO SCATTERED STORMS TO REDEVELOP THIS AFTERNOON...ENDING TONIGHT AS THE LOW MOVES AWAY TO THE EAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE THURSDAY SATURDAY AND SUNDAY...THEN AGAIN NEXT WEDNESDAY. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL ARE THREATS FROM ANY THUNDERSTORM. DISCUSSION: LOW PRESSURE WILL TRACK INTO THE REGION OVER THE WEEKEND WITH A RENEWED THREAT FOR SHOWERS AND EMBEDDED THUNDERSTORMS. THE ARRIVAL OF A COLD FRONT BY THE MIDDLE OF NEXT WEEK WILL THEN BRING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:50 AM EDT | Special Weather Statement | IND | Warren | 40 min |
| Apr 28, 11:46 AM EDT | River Flood Warning | IND | Lawrence, Martin | 5 days |
| Apr 28, 11:46 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 9 days |
| Apr 28, 11:46 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 3 days |
| Apr 28, 11:46 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 7 days |
| Apr 28, 11:46 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 9 days |
| Apr 28, 11:46 AM EDT | River Flood Warning | IND | Gibson, Knox | 9 days |
| Apr 28, 3:26 PM EDT | Tornado Warning | IND | Boone, Hamilton | 19 min |
| Apr 28, 3:39 PM EDT | Severe Thunderstorm Warning | IND | Rush | 36 min |
| Apr 28, 3:44 PM EDT | Tornado Warning | IND | Rush | 31 min |
| Apr 28, 3:51 PM EDT | Severe Thunderstorm Warning | IND | Henry, Randolph | 39 min |
Nearby
River Flood Warnings in Indiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.